Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Imbedding the stable homotopy category


Author: Donald W. Kahn
Journal: Bull. Amer. Math. Soc. 73 (1967), 649-651
MathSciNet review: 0219064
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. J. Frank Adams, Stable homotopy theory, Lectures delivered at the University of California at Berkeley, vol. 1961, Springer-Verlag, Berlin-Göttingen-Heidelberg-New York, 1964. MR 0185597 (32 #3061)
  • 2. M. Boardman, Stable homotopy theory, University of Warwick, 1966.
  • 3. Peter Freyd, Stable homotopy, Proc. Conf. Categorical Algebra (La Jolla, Calif., 1965) Springer, New York, 1966, pp. 121–172. MR 0211399 (35 #2280)
  • 4. W. S. Massey, Exact couples in algebraic topology, Ann. of Math. 56 (1952), 363-396 and 57 (1953), 248-286.
  • 5. D. Puppe, (a) On the formal structure of stable homotopy theory, Colloquium at Aarhus, Proceedings, 1962.
  • 5. Dieter Puppe, Stabile Homotopietheorie. I, Math. Ann. 169 (1967), 243–274 (German). MR 0211400 (35 #2281)
  • 6. E. H. Spanier and J. H. C. Whitehead, A first approximation to homotopy theory, Proc. Nat. Acad. Sci. U. S. A. 39 (1953), 655–660. MR 0056290 (15,52d)
  • 7. Hirosi Toda, Composition methods in homotopy groups of spheres, Annals of Mathematics Studies, No. 49, Princeton University Press, Princeton, N.J., 1962. MR 0143217 (26 #777)


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1967-11810-X
PII: S 0002-9904(1967)11810-X